On some Gronwall type inequalities for a system integral equation
Bull. Korean Math. Soc. 2005 Vol. 42, No. 4, 789-805 Printed December 1, 2005
Byung-Il Kim Chung-Ang University
Abstract : In this paper we consider analogous of Gronwall-type inequalities involving iterated integrals in the inequality (1.2) for functions when the function $u$ in the right-hand side of the inequality (1.2) is replaced by the function $u^p$ for some $p. $ These inequalities are effective tools in the study of a system of an integral equation. We also provide some integral inequalities involving iterated integrals.
Keywords : Gronwall-type inequalities, integral equation, integral inequality, iterated integrals